# SDR 2013FA0000390

- Difficulty date: June 8, 2013
- Submitted: July 5, 2013
- Operation: General aviation
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FR16, Y1292 HAS CORROSION BEYOND SRM LIMITS.  FLOOR SUPPORT R & R IAW SRM 51-42-11.
